# SDR SIMA200232909

- Difficulty date: November 23, 2002
- Submitted: January 2, 2003
- Operation: Air carrier
- Aircraft: N711PH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145235
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 355022002
- Part serial: 1317
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

JFK - FLT 4748 - DURING FLIGHT CREW REPORTED E1 REVERSER DISAGREE AND SPOILER MESSAGE ON EICAS.  AIRCRAFT DIVERTED TO JFK.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR ELECTRONIC CONTROLUNIT IAW EMB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
